# SDR ASAA2016050316602

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,344 hours, 33,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: 141A60772
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN L1 DOOR AT GATE.  ACFT GROUNDED.  FOUND BROKEN WASHER-KEY, SCREW AND PIN AT THE FORWARD ENTRY DOOR GUIDE ARM.  REPLACED ITEM-70, PN 141A6077-2, ITEM 65, PN BACS12ER06K6 AND ITEM-50, PN 141A6076-3,  REF CMM 52-17-05.  OPS TEST GOOD IAW AMM 52-11-00-705-060.
